# SDR 98ZZZX316

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500UB
- Make and model: Gulstm 560
- Aircraft serial: 5600052
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 98087
- Condition: Leaking
- Location: Lt Eng Oil Press
- Part time: 2,685 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LARGE AMOUNTS OF OIL WERE LEAKING FROM THE RT ENGINE.  FOUND THE OIL PRESSURE SWITCH INTERNAL SEAL HAD FAILED.
